Stabilization of solutions of abstract parabolic equations. (English) Zbl 0499.35059


35G10 Initial value problems for linear higher-order PDEs
35K25 Higher-order parabolic equations
35B35 Stability in context of PDEs
35B40 Asymptotic behavior of solutions to PDEs
47H05 Monotone operators and generalizations
Full Text: DOI EuDML


[1] J. L. Lions: Quelques méthodes de résolution des problémes aux limites non linéaires. Dunod Gauthier-Villars, Paris, 1969. · Zbl 0189.40603
[2] F. E. Browder: Non-linear initial value problems. Ann. of Math., 82, (1965), 51 - 87. · Zbl 0131.13502 · doi:10.2307/1970562
[3] F. E. Browder: Existence theorems for nonlinear partial differential equations, Global analysis. Proc. Symp. Pure Math. Vol. 16, Amer. Math. Soc. (1970), 1 - 60.
[4] H. Brézis: Monotonicity methods in Hilbert spaces and some applications to nonlinear partial differential equations, Contributions to Nonlinear Functional Analysis. E. Zarantonello Acad. Press (1971).
[5] V. Barbu: Semi-groups of nonlinear contractions in Banach spaces. (Rumanian), Academia, Bucharest, 1974. · Zbl 0276.47044
[6] H. Brézis: Opérateurs maximaux monotones et semigroups de contractions dans les espaces de Hilbert. Math. Studies, 5, North Holland) · Zbl 0252.47055
[7] H. Gajewski K. Gröger K., Zacharias: Theorie der nichtlinearen Operatoren und Differentialgleichungen. Academia-Verlag, Berlin, 1974.
[8] J. Kačur: Method of Rothe and nonlinear parabolic boundary value problems of arbitrary order I, II. Czechoslovak Math. J., to appear.
[9] J. Nečas: Application of Rothe’s method to abstract parabolic equations. Czechoslovak Math. J., · Zbl 0311.35059
[10] J. Kačur: Applications of Rothe’s method to nonlinear evolution equations. Mat. Časopis Sloven. Akad. Vied, 25, (1975), N-1, 63-81.
[11] C. V. Pao: On the stability of nonlinear operator differential equations and applications. Arch. Rational Mech. Anal. 35, (1969), 30-46. · Zbl 0187.08801
[12] J. A. Dubinskij: Quasilinear elliptic and parabolic equations of arbitrary order. (Russian), Uspehi Mat. Nauk, 23, 1 (1968), 45-90. · Zbl 0162.42303 · doi:10.1070/RM1968v023n01ABEH001233
[13] R. Bellman: Stability theory of differential equations. New York-Toronto-London, 1953. · Zbl 0053.24705
[14] M. A. Krasnoselskij: Topological methods in the theory of nonlinear integral equations. Pergamon Press, New York, 1964.
[15] K. Yosida: Functional Analysis. Springer, Berlin-Heidelberg-New York, 1969. · Zbl 0152.32102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.